MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer was reported via phone call that, the customer was hospitalized on (b)(6) 2020 for high blood glucose.The blood glucose at the time of the hospitalization was 272 mg/dl.The customer treated high blood glucose with manual injection.Based on customer report customer did not allege pump was under delivering.Customer stated that, the drive support cap was flushed.The customer was admitted for overnight.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and delivery accuracy test at 0.08770 inches.The stop current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.Device uploaded properly using carelink.Drive support disk was inspected and no anomaly was noted.Device had cracked display window, cracked case at display window corner, cracked battery tube threads, cracked belt clip slot and cracked reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.(b)(4).

Brand Name
530G INSULIN PUMP MMT-751NAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10379396
Report Number2032227-2020-159690
Device Sequence Number2843000
Product Code OZO
UDI-Device Identifier00643169503670
UDI-Public(01)00643169503670
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAB
Device Catalogue NumberMMT-751NAB
Device Lot NumberA4751NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED-INF SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient Weight76